# SDR CALA9901182

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Subfloor
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SUBFLOOR CORRODED AT STA 218, LBL 42-44.  THE SUBFLOOR WEB AND STIFFENERS WERE REMOVED AND A NEW WEB AND STIFFENERS WERE INSTALLED IAW SRM 53-10-4, 51-30-2, 51-30-4, AND 51-30-8.
